MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 5 M12
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system was unable to boot to the clinical application.No harm was reported to philips.The device was not in clinical use at the time of reported event.Philips has started an investigation of this complaint.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24592433
Report Number3042175844-2026-000173
Device Sequence Number21066117
Product Code OWB
UDI-Device Identifier00884838116740
UDI-Public(01)00884838116740
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 5 M12
Device Catalogue Number722231
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/13/2026
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown